# SDR IPXA2024091276438

- Difficulty date: September 7, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 26,318 hours, 16,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING ACFT INSP. FAULT-STR-ZONE 170 TAIL STAND DOUBLER REPAIR HAS POSSIBLE DAMAGE AFT OF BALL. NO STICKER.VERIFIED TAIL STAND DOUBLER REPAIR PREPPED AND PAINTED.PREPPED AND PAINTED TAIL STAND DOUBLER REPAIR IAW SRM 51-75-10 MIXED PAINT IN CUP 02-012-176 PAINT P/N PG-6-BR54K4Q - B/N 4204273. ACCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH UPS EO-37235-REQ1.
